Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1971, Volume 39, Issue 5

Some Statistical Models for Limited Dependent Variables with Application to the Demand for Durable Goods<829:SSMFLD>2.0.CO;2-K
p. 829-844

John G. Cragg

Several models for limited dependent variables (variables having a non-negligible probability of exactly equaling zero) are examined. Estimation in and discrimination among the various models are considered, followed by a small sampling experiment into the procedures and an example of their application.

Log In To View Full Content